Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ZEPHYR ENDOBRONCHIAL VALVE (EBV)
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ZEPHYR ENDOBRONCHIAL VALVE (EBV)
Model Number
ZEPHYR 4.0-J EDC
Medical Device Problem Code
Material Split, Cut or Torn (4008)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
09/27/2021
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2021, a piece of the small sizing wing was visible inside the patient through the bronchoscope.
New Search
Submit an Adverse Event Report
Brand Name
ZEPHYR ENDOBRONCHIAL VALVE (EBV)
Common Device Name
ENDOBRONCHIAL VALVE
MDR Report Key
12694024
Report Number
3007797756-2021-00301
Device Sequence Number
4103564
Product Code
NJK
UDI-Device Identifier
00811907030621
UDI-Public
(01)00811907030621(10)505145V50(17)220813
Combination Product (Y/N)
N
Initial Reporter State
CA
Initial Reporter Country
US
PMA/510(K) Number
P180002
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative,health
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
10/25/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
08/13/2022
Device Model Number
ZEPHYR 4.0-J EDC
Device Catalogue Number
EDC-TS-4.0-J
Device Lot Number
505145-V5.0
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
09/27/2021
Initial Report FDA Received Date
10/25/2021
Was Device Evaluated by Manufacturer? (Y/N)
Device Not Returned to Manufacturer
Date Device Manufactured
08/13/2020
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;